# SDR 96FDEA00592

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0518 AND 043, WHILE WORKING NR 0468 FOUND AFT BULKHEAD OF WING CENTER SECTION TO BE CORRODED BS 870 LBL TO RBL 65 WL 178.  REMOVED DAMAGED WEB AND INSTALLED NEW WEB AT BS 870 WL 162 TO 188 RBL 65 TO LBL 65.
